MathSciNet Relay Station
MathSciNet bibliographic data
MR684832 65N30 (65N15)
Mercier, B.; Raugel, G. Résolution d'un problème aux limites dans un ouvert axisymétrique par éléments finis en $r$, $z$ et séries de Fourier en $\theta $. (French) [Solution of a boundary value problem in an axisymmetric domain by finite elements in $r$, $z$ and Fourier series in $\theta $] RAIRO Anal. Numér. 16 (1982), no. 4, 405–461.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement